# SDR GLBA97017

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Warn
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

ORD - LEFT ENGINE OIL PRESSURE WARNING CAME ON AT V-1 DURING TAKEOFF.  SECURED ENGINE AND LANDED.  MAINTENANCE INSPECTED LEFT ENGINE AND RAN FOR 20 MINUTES.  NO LEAKS AND ENGINE PARAMETERS WERE OK.  (M)
